Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On the j-invariants of the quadratic Q-curves

Autor
Gonzalez, J.
Tipus d'activitat
Article en revista
Revista
Journal of the London Mathematical Society. Second series
Data de publicació
2001-02
Volum
1
Número
63
Pàgina inicial
52
Pàgina final
68
DOI
https://doi.org/10.1112/S0024610700001745 Obrir en finestra nova
URL
https://academic.oup.com/jlms/article-abstract/63/1/52/853181/On-the-j-Invariants-of-the-Quadratic-Q-Curves?redirectedFrom=PDF Obrir en finestra nova
Resum
The j-invariants of the quadratic Q-curves without complex multiplication are studied. Some properties of the norms of these invariants are shown and a relationship between the field Q(j) and the degree of an isogeny of the Q-curve to its Galois conjugate is found. In the case when the degree of the isogeny is a prime p, some properties of the primes of potentially multiplicative reduction for the Q-curve and of the reduction of j modulo a prime P in Q(j) over p when the Q-curve has potentially ...
Grup de recerca
TN - Grup de Recerca en Teoria de Nombres

Participants